# SDR FDEA202510011860

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE REAR SPAR UPPER CAP UPPER SURFACE AT STATION XORS 1046 FOUND CORROSION.  LT WING TRAILING EDGE REAR SPAR UPPER CAP UPPER SURFACE AT STATION XORS 1046   CORROSION REMOVED AND FOUND EXCEEDED LIMIT IAW SRM 57-00-10-1A ALLOWABLE DAMAGE, REAR SPAR UPPER CAP UPPER SURFACE REPAIR CARRIED OUT IAW EA 1-5710-  T0385134 PART 1. TITLE: WINGS- BASIC WING STRUCTURE -CORROSION, LT OUTER WING REAR SPAR UPPER CAP AFT FLANGE UPPER SURFACE, BETWEEN XORS 1040 AND XORS 1047.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
